Screen transversal lightlike submanifolds of metallic semi-Riemannian manifolds


Creative Commons License

ERDOĞAN F. E. , Perktaş S. Y. , Acet B. E. , Blaga A. M.

JOURNAL OF GEOMETRY AND PHYSICS, vol.142, pp.111-120, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 142
  • Publication Date: 2019
  • Doi Number: 10.1016/j.geomphys.2019.04.010
  • Title of Journal : JOURNAL OF GEOMETRY AND PHYSICS
  • Page Numbers: pp.111-120
  • Keywords: Metallic structure, Lightlike submanifold, Screen transversal lightlike submanifold

Abstract

In the present paper, we introduce screen transversal lightlike submanifolds of metallic semi-Riemannian manifolds with its subclasses, namely screen transversal anti-invariant, radical screen transversal and isotropic screen transversal lightlike submanifolds, and give an example. We show that there do not exist co-isotropic and totally screen transversal type of screen transversal anti-invariant lightlike submanifolds of a metallic semi-Riemannian manifold. We investigate the geometry of distributions involved in the definition of such submanifolds and the conditions for the induced connection to be a metric connection. Furthermore, we give a necessary and sufficient condition for an isotropic screen transversal lightlike submanifold to be totally geodesic. (C) 2019 Elsevier B.V. All rights reserved.